# SDR CALA2025041703921

- Difficulty date: April 15, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N78285
- Make and model: Boeing 737824
- Aircraft serial: 33452
- Aircraft time: 65,955 hours, 24,224 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unpacked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE AT DOOR 1R MAY BE LOOSE FROM HOUSING FOUND DOOR 1R SLIDE GIRT MATERIAL SLIGHTLY PULLED OUT. GIRT TUCKED BACK IN AND RESECURED VELCRO. REF. AMM 25-66-01.
